# SDR SWAA2020061082603

- Difficulty date: April 24, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP TRACK SUPPORT STIFFENER AT BS727A COMMON TO STR20R IS CHAFFED.  REMOVED AND REPLACED RT FLAP TRACK SUPPORT STIFFENER BS 727A COMMON TO STR 20R IAW SRM 51-40-02; SRM 51-40-05; DWG# 149A7506.
